# SDR IPXA2015061590162

- Difficulty date: June 12, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 23,264 hours, 16,071 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER`S SEAT LIFE VEST BAG IS TORN.  R & R THE LIFE VEST IAW MM 25-64-00, & 25-64-51-01.
